# SDR 2004FA0000669

- Difficulty date: April 14, 2004
- Submitted: August 24, 2004
- Operation: General aviation
- Make and model: Boeing 757
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Bowl
- Part number: 271N20421
- Condition: Cracked
- Location: Filter
- Component: Filter Module, Boeing
- Component part number: 271N20402
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FILTER BOWL IS CRACKED AND SEVERED AT THE BOTTOM OF THE THREADED AEA.  THIS IS THE THIRD INCIDENT OF THIS PART FOUND IN THE LAST SIX MONTHS.  INADEQUATE DESIGN OR MATERIAL TYPE.  DESIGN AN NEW FILTER BOWL FROM A BETTER MATERIAL.  (JOB NR 184025)
